Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 65, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 23, 2014, 1:41 AM EDT for Elkhart County, Saint Joseph County, Indiana; Cass County, Michigan. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2014, 1:41 AM EDT (05:41 UTC)
- Expired
- Jul 23, 2014, 2:09 AM EDT
- In force
- 28 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Elkhart County, IN, Saint Joseph County, IN, Cass County, MI
The radar
The Northern Indiana radar (KIWX), 45 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 1:45 AM EDT | HAIL 1.25 | Edwardsburg, MI | HAIL FELL FOR 5 TO 10 MINUTES UP TO THE SIZE OF HALF DOLLARS. |
| Jul 23, 1:45 AM EDT | HAIL 1.5 | Granger, IN | HAIL FELL FOR 5 TO 10 MINUTES UP THE SIZE OF PING PONG BALLS |
| Jul 23, 1:51 AM EDT | HAIL 1.25 | Simonton Lake, IN | HAIL TO THE SIZE OF HALF DOLLARS FELL FOR 5 TO 10 MINUTES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 5.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 722 J/kg
- Mixed-layer CIN
- -344 J/kg
- Mixed-layer LCL
- 1544 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
370
WUUS53 KIWX 230541
SVRIWX
INC039-141-MIC027-230630-
/O.NEW.KIWX.SV.W.0065.140723T0541Z-140723T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
141 AM EDT WED JUL 23 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ELKHART COUNTY IN NORTH CENTRAL INDIANA...
EASTERN ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA...
SOUTHEASTERN CASS COUNTY IN SOUTHWEST MICHIGAN...
* UNTIL 230 AM EDT
* AT 138 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF CASSOPOLIS TO EDWARDSBURG TO
ROSELAND...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MISHAWAKA...GULIVOIRE PARK...SIMONTON LAKE...ELKHART...DUNLAP...
GOSHEN...OSCEOLA...BRISTOL...WAKARUSA...MIDDLEBURY...SHAVEHEAD
LAKE...UNION...WOODLAND...JIMTOWN...WYATT AND SOUTHWEST.
THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 75 AND
107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4195 8588 4184 8576 4179 8576 4177 8579
4176 8568 4174 8565 4168 8566 4157 8583
4149 8606 4149 8626 4171 8631 4186 8608
TIME...MOT...LOC 0541Z 319DEG 14KT 4189 8585 4179 8600
4168 8621
HAIL...1.00IN
WIND...60MPH
$$
FISHER1 follow-up statement
575
WWUS53 KIWX 230609
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
209 AM EDT WED JUL 23 2014
INC039-141-MIC027-230618-
/O.CAN.KIWX.SV.W.0065.000000T0000Z-140723T0630Z/
ELKHART IN-ST. JOSEPH IN-CASS MI-
209 AM EDT WED JUL 23 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CASS...EASTERN
ST. JOSEPH AND NORTHWESTERN ELKHART COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS. REPORTS OF HAIL UP TO THE SIZE OF PING
PONG BALLS WERE REPORTED IN THE GRAINGER...SIMONTON LAKE AND
EDWARDSBURG AREA.
LAT...LON 4195 8588 4184 8576 4179 8576 4177 8579
4176 8568 4174 8565 4168 8566 4157 8583
4149 8606 4149 8626 4171 8631 4186 8608
TIME...MOT...LOC 0608Z 319DEG 14KT 4181 8576 4171 8591
4160 8612
$$
FISHERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 1:26 AM EDT, 15 minutes earlier.
Area forecast discussion, Jul 23, 1:26 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 126 AM EDT WED JUL 23 2014 .SYNOPSIS... ISSUED AT 727 PM EDT TUE JUL 22 2014 A COLD FRONT WILL MOVE ACROSS THE REGION OVERNIGHT INTO WEDNESDAY MORNING. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ALONG THE FRONT AS IT PASSES THROUGH THE AREA. COOLER AND DRIER AIR WILL FILTER IN BEHIND THE FRONT FOR WEDNESDAY THROUGH THE END OF THE WEEK. LOWS TONIGHT WILL BE IN THE MID 60S TO AROUND 70 DEGREES WITH HIGHS ON WEDNESDAY IN THE 70S. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 306 PM EDT TUE JUL 22 2014 REGIONAL RADARS SHOWING ONGOING CONVECTION CONTINUES TO MOVE ACROSS FAR NORTHERN GREAT LAKES/SOUTHERN CANADA WITH SURFACE LOW WHILE EARLIER MCS DISSIPATING OVER THE MID MISSISSIPPI VALLEY WITH NEW CELLS STARTING TO FORM OVER IOWA THIS AFTERNOON. WATER VAPOR IMAGERY AND LATEST RUC ANALYSIS SHOWS SHORT WAVE TROF MOVING ACROSS LAKE SUPERIOR WITH UPPER JET WELL TO THE NORTH OVER THE HUDSON BAY. THIS DETACHMENT OF UPPER FORCING WILL BE PROBLEMATIC FOR CONVECTION MAINTAINING ALONG THE COLD FRONT AS IT MOVES THROUGH OVERNIGHT. BEST CHANCES APPEAR TO BE IN THE NW CWA AS DECENT MASS CONVERGENCE ALONG COLD FRONT WILL COMBINE WITH MODEST ELEVATED INSTABILITY...CAPES AROUND 1500J/KG...SO IF CONVECTION IN IOWA IS ABLE TO BECOME MORE ORGANIZED IT MAY HAVE ENOUGH SUPPORT TO MAINTAIN CONVECTIVE COMPLEX...HOWEVER FORMING RIGHT ALONG THICKNESS RIDGE WILL HAVE SOME UNCERTAINTY IN ITS FORWARD PROPAGATION. FRONT EXPECTED TO PUSH THROUGH MUCH OF THE CWA BY WEDNESDAY MORNING WITH JUST LINGERING CHANCES IN THE FAR SE CWA...TRENDING TOWARD A DRY FORECAST FOR THE ENTIRE AREA BY AFTERNOON. WARM AND MUGGY CONDITIONS EXPECTED TONIGHT FOR THE SE HALF WITH LOWS AROUND 70 WHILE FRONTAL PASSAGE WILL ALLOW TEMPS TO DROP INTO THE MID 60S NW. COOLER AND LESS HUMID FOR WEDNESDAY WITH HIGHS 75-80. && .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 306 PM EDT TUE JUL 22 2014 COMFORTABLE/FAIR WX WILL PREVAIL WEDNESDAY NIGHT THROUGH FRIDAY MORNING AS STABLE CANADIAN HIGH PRESSURE DROPS THROUGH. MID-UPPER LEVEL FLOW WILL BRIEFLY TRANSITION TO A FLATTER/SEMI-ZONAL WNW REGIME BY LATE FRIDAY INTO SATURDAY...WHILE IN THE LOW LEVELS WINDS VEER MORE SOUTHERLY ALLOWING AN ACTIVE WARM FRONT TO WORK ENE INTO THE REGION. LEAD/WEAK SHORTWAVE IN ADVANCE OF PRIMARY SHORTWAVE TROUGH AND INCREASING MASS/MOISTURE CONVERGENCE ALONG THE DEVELOPING FRONT SUPPORT INHERITED CHANCE POPS FOR SHOWERS/STORMS DURING THIS TIME...MAINLY LATER FRIDAY NIGHT INTO SATURDAY. RE-AMPLIFICATION OF EASTERN CONUS TROUGH REMAINS A CONSISTENT SIGNAL IN MODEL GUIDANCE SUNDAY INTO EARLY NEXT WEEK. COLD FRONT ON LEADING EDGE OF HEIGHT FALLS MAY SUPPORT ANOTHER ROUND OF CONVECTION LATER SATURDAY NIGHT-SUNDAY DEPENDING ON TIMING. UNSEASONABLY COOL AND MAINLY DRY WX LIKELY RETURNS EARLY NEXT WEEK. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 112 AM EDT WED JUL 23 2014 TSRA WHICH DEVELOPED ALONG THE CDFNT THIS EVE MOVG INTO NWRN INDIANA ATTM. WILL CONT TEMPO TSRA MENTION INTO FOR NEXT COUPLE OF HOURS AT SBN... ALSO ADDED TSRA TO FWA FROM 07-09Z... THOUGH CONFIDENCE NOT AS HIGH FOR THIS TERMINAL AS STORMS MOVING INTO AN AREA WITH HIGHER CIN. CDFNT STILL EXPECTED TO MOVE THROUGH THE AREA EARLY THIS MORNING WITH BRISK N-NW WINDS DEVELOPING BEHIND IT. SOME MVFR CIGS BEHIND THE FRONT OVER NRN MI SHOULD MOVE THROUGH NRN INDIANA DURING THE MORNING WITH CIGS SCATTERING OUT IN THE AFTN. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...BEACH HAZARDS STATEMENT THROUGH THURSDAY MORNING FOR INZ003. MI...BEACH HAZARDS STATEMENT THROUGH THURSDAY MORNING FOR MIZ077. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT THURSDAY FOR LMZ043-046. && SYNOPSIS...OBERGFELL SHORT TERM...JAL LONG TERM...STEINWEDEL AVIATION...JT VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jul 22, 5:15 AM EDT, 20 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 515 AM EDT TUE JUL 22 2014 INZ006>009-016>018-023>027-032>034-MIZ079>081-OHZ001-002-004-005-015- 016-024-025-230915- LAGRANGE-STEUBEN-NOBLE-DE KALB-KOSCIUSKO-WHITLEY-ALLEN IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-ST. JOSEPH MI- BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...STURGIS... THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD... DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA... VAN WERT...DELPHOS...LIMA 515 AM EDT TUE JUL 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY... AND AGAIN SATURDAY THROUGH MONDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>005-012>015-020-022-MIZ077-078-230915- LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN- WHITE-CASS IN-BERRIEN-CASS MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...WINAMAC... FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...MONTICELLO... BROOKSTON...LOGANSPORT...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS 515 AM EDT TUE JUL 22 2014 /415 AM CDT TUE JUL 22 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. IF STORMS DO DEVELOP... SOME COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. DANGEROUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND RIP CURRENTS ARE EXPECTED ON LAKE MICHIGAN BEACHES LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DANGEROUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND RIP CURRENTS ARE EXPECTED ON LAKE MICHIGAN BEACHES WEDNESDAY THROUGH THURSDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SOUTH OF ROUTE 30 WEDNESDAY MORNING AND A CHANCE ACROSS THE ENTIRE AREA SATURDAY THROUGH MONDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-230915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 515 AM EDT TUE JUL 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. IF THUNDERSTORMS DO DEVELOP... SOME COULD CONTAIN GALE OR STORM FORCE WINDS AND LARGE HAIL. A SMALL CRAFT ADVISORY MAY BE NEEDED LATE TONIGHT FOR WINDS SHIFTING TO THE NORTH AT 15 TO 25 KNOTS AND WAVES BUILDING TO 3 TO 6 FEET. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED WEDNESDAY THROUGH THURSDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH MONDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Jul 23, 12:12 AM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1212 AM EDT WED JUL 23 2014
INZ003-MIZ077>079-230515-
BERRIEN MI-CASS MI-LA PORTE IN-ST. JOSEPH MI-
1212 AM EDT WED JUL 23 2014
...STRONG THUNDERSTORMS MOVING TOWARD CASS...NORTHERN ST. JOSEPH...
BERRIEN...NORTHERN LA PORTE AND EXTREME NORTHWESTERN ST. JOSEPH
COUNTIES...
AT 1204 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 32 MILES NORTH OF
MARCELLUS TO 15 MILES NORTHWEST OF ST. JOSEPH TO 48 MILES NORTHWEST
OF MICHIGAN CITY...MOVING SOUTH AT 25 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
ST. JOSEPH...BENTON HEIGHTS AND BENTON HARBOR...
FAIR PLAIN...
DOWAGIAC...
LAKE MICHIGAN BEACH...
PAW PAW LAKE...
WATERVLIET AND COLOMA...
THIS INCLUDES INTERSTATE 196 IN MICHIGAN BETWEEN MILE MARKERS 0 AND
7.
THIS INCLUDES INTERSTATE 94 IN INDIANA BETWEEN MILE MARKERS 40 AND
45.
THIS INCLUDES INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 0 AND
42.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4207 8622 4207 8535 4201 8533 4166 8694
4171 8694 4174 8690 4180 8676 4190 8662
4211 8650 4225 8637 4225 8623
TIME...MOT...LOC 0408Z 340DEG 22KT 4245 8566 4222 8668
4201 8770
FISHERSpecial weather statement, Jul 23, 1:12 AM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
112 AM EDT WED JUL 23 2014
INZ003>006-MIZ077>079-230600-
BERRIEN MI-CASS MI-ELKHART IN-LA PORTE IN-LAGRANGE IN-ST. JOSEPH
MI-ST. JOSEPH IN-
112 AM EDT WED JUL 23 2014
...STRONG THUNDERSTORMS TO AFFECT CASS...SOUTHWESTERN ST.
JOSEPH...EXTREME SOUTHWESTERN BRANCH...SOUTHERN BERRIEN...EXTREME
NORTHWESTERN MARSHALL...NORTHERN LAGRANGE...LA PORTE...ST. JOSEPH
AND NORTHERN ELKHART COUNTIES...
AT 110 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM THREE RIVERS TO
BUCHANAN TO 38 MILES WEST OF WESTVILLE...MOVING SOUTHEAST AT 35 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
TRAIL CREEK...
GEORGETOWN AND GRANGER...
LA PORTE...SOUTH BEND AND SIMONTON LAKE...
STURGIS...WESTVILLE AND MISHAWAKA...
GULIVOIRE PARK...
DUNLAP...
THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 38 AND
129.
THIS INCLUDES INTERSTATE 94 IN INDIANA BETWEEN MILE MARKERS 33 AND
45.
THIS INCLUDES INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 0 AND
10.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4171 8694 4180 8676 4186 8668 4205 8564
4169 8520 4166 8520 4155 8591 4148 8646
4147 8647 4140 8694
TIME...MOT...LOC 0511Z 310DEG 30KT 4197 8566 4183 8639
4161 8763
FISHERLocal storm report, Jul 23, 1:22 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
122 AM EDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM MARINE TSTM WIND 4 NW BRIDGMAN 41.98N 86.62W
07/23/2014 M45 MPH LMZ043 MI BUOY
39 KNOT GUST RECORDED BY BUOY WEST OF COOK NUCLEAR
PLANT.
&&
FISHERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 11:43 PM EDT | Special Marine Warning | IWX | 2 hr | |
| Jul 23, 1:12 AM EDT | Special Weather Statement | IWX | Elkhart, LaGrange, LaPorte, Saint Joseph | 48 min |
| Jul 23, 2:59 AM EDT | Special Weather Statement | IWX | Adams, Huntington, Wells | 31 min |
| Jul 23, 12:12 AM EDT | Special Weather Statement | IWX | Berrien, Cass | 63 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.